MathSciNet Relay Station
MathSciNet bibliographic data
MR1113407 (92e:47110) 47H10 (54H25)
Tian, Guo Qiang Fixed point theorems for mappings with noncompact and nonconvex domains. J. Math. Anal. Appl. 158 (1991), no. 1, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement